Oct 31, 2008
I am positive since 1991. My lowest CD4 was 450. I was infected Hepatic C too. Since 2000 I was on Reyataz+Kivexa VL undetectable, CD4 1100. This year sometime my VL is arround 100. I have beec considering to stop HAART. My doctor gave me another med: Tenofovir 2 days ago but this is nightmare. After potentially Can I come back to the same med?
Response from Dr. McGowan
You have a low level viral load after 8 years on a 3 drug combination. It may be a reasonable thing to "intensify" your regimen since the viral load is still quite low. The simplest thing to do might be to add a ritonavir (norvir) 100 mg to the Kivexa/Reyataz. This would boost up the reyataz level and may help re-suppress the virus. The addition of viread may not be such a great idea since it will further lower reyataz levels and may lead to increased drug resistance when combined with Kivexa. You should strive to have your viral load be undectable, there are plenty of options for you. One thing to be aware of is that reyataz should not be combined with certain antacid medictions...they could lessen the activity of reyataz. If you are using any antacids you should discuss it with your doctor.
Good luck, Joe
Combivir & Sustiva
- Are Purple Spots A Symptom Of HIV?
- Is Bronchitis An Acute Symptom Of AIDS?
- Is Cold Feet A Symptom Of Acute HIV Infection?
- Blisters After Sucking Penis Worried I Have HIV
- Burning Urethra After Licking Vagina Worried I Have HIV
- Dry Cough After Oral Sex On A Woman What Are The Chances Of HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.